Full Text: PDF
Volume 3, Issue 3, 1 December 2019, Pages 247-256
Abstract. An existence result of the Filippov type for the mild solutions of a class of nonconvex second-order integro-differential inclusions is obtained. By using a selection theorem due to Bressan and Colombo concerning the existence of continuous selections of lower semicontinuous set-valued maps with decomposable values, we obtain the existence of mild solutions continuously depending on a parameter for the problem considered. Based on this result, we deduce the existence of a continuous selection of the solution set of the problem considered.
How to Cite this Article:
Aurelian Cernea, On the mild solutions of a class of second-order integro-differential inclusions, J. Nonlinear Var. Anal. 3 (2019), 247-256.